BENYLIN® All‑In‑One® Cold & Flu Day/Night Caplets

Caplets BENYLIN® Tout-en-un® Rhume, grippe et toux Jour/Nuit

1 2 3 4 5 4.49 out of 5 stars

Breakdown

5
57
4
18
3
1
2
2
1
4
Benylin All-in-One Extra Strength Cold, Flu & Cough Day & Night, 40 Caplets

EXTRA STRENGTH

All Symptoms. 1 Solution.

BENYLIN® EXTRA STRENGTH All-In-One® COLD, FLU & COUGH DAY/NIGHT Caplets are complete products in the BENYLIN® family of products. This convenient and portable pack provides relief for all your day and night, COLD, FLU & COUGH symptoms in 1 simple solution.

Fast relief of:

Day Non Drowsy
  • Pain
  • Fever
  • Headache
  • Stuffy Nose
  • Nasal Congestion
  • Dry Cough
  • Chills
  • Sore Throat Pain

Plus Mucus & Phlegm

Night
  • Pain
  • Fever
  • Headache
  • Stuffy Nose
  • Nasal Congestion
  • Dry Cough
  • Runny Nose
  • Sneezing
  • Sore Throat Pain

So you can rest

Packages of 24 caplets (12 day caplets and 12 night caplets) and 40 caplets (20 day caplets and 20 night caplets).

DIRECTIONS OF USE

DIN: Day 02218186, Night 02256576

Directions 

  • Use only on advice of a doctor 
  • Do not take more than directed (see liver warnings).
  • Adult Use Only (12 years and older): 
    • Take 2 Day or Night caplets every 6 hours 
    • Do not exceed a combined total of any 8 Day or Night caplets in 24 hours.

Warnings: Liver warning: Acetaminophen may cause severe or possibly fatal liver damage if you take:

  • more than the recommended dose in 24 hours
  • with other drugs containing acetaminophen
  • while drinking 3 or more alcoholic drinks every day.

Symptoms of liver damage may include:

  • yellow skin or eyes
  • dark urine
  • sweating
  • nausea
  • vomiting
  • stomach pain
  • unusual tiredness
  • loss of appetite.

Allergy alert: Acetaminophen may cause serious skin reactions. Symptoms may include:

  • skin reddening
  • blisters
  • rash.

If any of these symptoms occur, stop use and seek medical help right away.

Do not use

  • with other products containing acetaminophen or other cough/cold or pain/fever medications. If you are not sure whether a drug contains acetaminophen or the other active ingredients, ask a doctor or pharmacist
  • if allergic to any of the ingredients
  • with a monoamine oxidase inhibitor (MAOI) (drugs for depression or Parkinson’s disease) or for 2 weeks after stopping the MAOI drug
  • with any other product containing diphenhydramine, even one used on the skin.

Ask a doctor or pharmacist before use if you

  • have 
    • been told that your body breaks down drugs slowly or taking other medications including the blood thinning drug warfarin, sedatives or tranquilizers
    • heart or thyroid disease
    • high blood pressure
    • diabetes
    • glaucoma
    • kidney or liver disease
    • difficulty urinating due to an enlarged prostate
    • have a persistent cough such as occurs with smoking, asthma or emphysema
    • cough with excessive phlegm (mucus)
    • have difficulty breathing or other chronic lung conditions as these could be signs of serious condition.
    • are elderly, pregnant or breastfeeding

When using this product (Night caplets only)

  • marked drowsiness or excitability (especially in children) may occur
  • do not drive or engage in activities requiring alertness
  • avoid alcohol
  • alcohol, sedatives and tranquilizers may increase drowsiness

Stop use and ask a doctor if

  • your symptoms last for more than 5 days
  • fever lasts more than 3 days
  • sore throat pain lasts more than 2 days
  • nervousness, dizziness, sleeplessness or new symptoms occur or symptoms worsen
  • are accompanied by a high fever (>38°C), persistent headache or the production of thick yellow/green phlegm.

stopKEEP OUT OF REACH OF CHILDREN. This package contains enough drug to seriously harm a child. In Case of Overdose: Call a Poison Control Centre or doctor immediately. Quick medical attention is critical even if you do not notice any signs or symptoms

Other Information: 

  • Read the complete label and follow all directions. 
  • Do not use if blister unit is broken. 
  • Child resistant package. 
  • Store at 15 to 30°C. Protect from light. Keep dry.
INGREDIENTS

Drug Fact

  Active ingredients (in each caplet) Purposes
  Day (yellow caplet):  
  Dextromethorphan Hydrobromide 15 mg Cough Suppressant
  Pseudoephedrine Hydrochloride 30 mg Decongestant
  Guaifenesin 100 mg Cough Expectorant
  Acetaminophen (extra strength) 500 mg Pain reliever, Fever reducer
  Night (blue caplet):  
  Pseudoephedrine Hydrochloride 30 mg Decongestant
  Acetaminophen (extra strength) 500 mg Pain reliever, Fever reducer
  Diphenhydramine Hydrochloride 25 mg Antihistamine/Cough Suppressant

Inactive ingredients
Day: Candelilla wax, cellulose, corn starch, crospovidone, D&C yellow no. 10 aluminum lake, FD&C yellow no. 6 aluminum lake, hypromellose, polyethylene glycol, polysorbate 80, povidone, silica, stearic acid, titanium dioxide, zinc stearate.

Night: Candelilla wax, cellulose, corn starch, croscarmellose sodium, crospovidone, FD&C blue no. 1 aluminum lake, hypromellose, polyethylene glycol, polysorbate 80, povidone, silica, stearic acid, titanium dioxide, zinc stearate.

Reviews
1 2 3 4 5
82 reviews 94% recommend this product Write a Review

Average Ratings

Overall
1 2 3 4 5
4.5
Quality
4.6
Value
4.5
1 - 8 of 67 Reviews
  • Filter By
Rating: 
1 2 3 4 5
Submission Date: 
5 years 10 months ago

They work good but be careful!

Review Questions: 
Province: Ontario
Age: 25-34
Review Text: 
Benylin has come to be the only name brand medication I trust. These work great, however I must give you fair warning! The night tablets are extremely potent! I took the 2 as per the instructions and they messed me up big time... I’d recommend taking only one night pill and see how you feel. Take 2 only on a full stomach and if one doesn’t do the job.
Nickname: 
Eric
Location: 
Sudbury, ON
Client Responses: 
Benylin 5 years 10 months ago
Hi there. We'd like to chat further with you about your experience with our product. If you could, please give our consumer care center a call at 1-800-661-4659 Monday- Friday 9AM-7PM ET.
Helpfulness Count: 
43 out of 44 people found this review helpful.
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
5 years 8 months ago

Works great but be careful

Review Questions: 
Province: Ontario
Age: 18-24
Review Text: 
The nighttime capsules seem to be stronger than the daytime ones. Not sure if it’s becaue they’re supposed to help you sleep. I took 2 of the night ones and they made me really drowsy and they seemed to mess me up a bit. Make sure you take 2 night time ones on a full stomach.
Nickname: 
xXBeanDipXx
Location: 
Renfrew
Client Responses: 
Benylin Consumer Care Center 5 years 8 months ago
We're sorry to hear that the nighttime caplets didn't work the best for you. We'd love to learn more about your experience, so when you have a chance give us a call at 1-800-661-4659. We're here anytime between 9AM and 5:30PM ET Monday through Friday. We hope to hear from you soon!
Helpfulness Count: 
21 out of 21 people found this review helpful.
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
5 years 9 months ago

great all in one

Review Text: 
I caught a nasty bug that was going around right before the holidays. I picked up a box of Benylin All in One on a friends' recommendation, and it really does work as well as the ads say it does. I like that there is daytime and nighttime in the same box.
Nickname: 
racechick
Location: 
Helpfulness Count: 
11 out of 11 people found this review helpful.
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
4 years 10 months ago

Great product

Review Questions: 
Province: Ontario
Age: 25-34
Review Text: 
Definatly works. At one point was feeling pretty good and didnt take the next day dose. Yup was definatly the benylin keeping me going while getting over this bug.
Nickname: 
Lids89
Location: 
Cobden
Helpfulness Count: 
7 out of 7 people found this review helpful.
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
6 years 8 months ago

Seems to work best....

Review Text: 
...of the various products I have tried to relive cold symptoms. The Night tablets are especially good in helping get a good night's sleep.
Nickname: 
DG11
Location: 
Helpfulness Count: 
7 out of 7 people found this review helpful.
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
8 years 11 months ago

Works fast!

Review Text: 
This product works almost immediately in clearing up my runny and stuffed nose, and my cold usually goes away in 3 days.
Nickname: 
darlingex
Location: 
Helpfulness Count: 
7 out of 7 people found this review helpful.
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
3 years 9 months ago

Causes severe insomnia

Review Questions: 
Province: Ontario
Age: 55-65
Review Text: 
This product was great in dealing with my cold symptoms but caused severe insomnia
Nickname: 
Guido
Location: 
Toronto
Client Responses: 
Benylin Consumer Care 3 years 9 months ago
We're so sorry to hear about this experience you've had with our product and we'd like to learn more. Please give us a call at 1-800-661-4659, Mon - Fri from 9 AM to 5:30 PM ET. We hope to chat soon!
Helpfulness Count: 
10 out of 12 people found this review helpful.
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
5 years 10 months ago

cold relief

Review Text: 
I used Benylin All in one Cold and Flu medication because of the day and night formula. I wasn't drowsy when taking it during the day and was able to get a good night's sleep as well.
Nickname: 
marriedgirl
Location: 
Helpfulness Count: 
6 out of 6 people found this review helpful.
Report: